advertisement
Question
Posted by: Popi | 2004/11/08

After menstruation

Please advice! I suffer a lower abdominal pain (left hand side) a day after menstruation , This has been going on for the past three months.The pain is so severe to such an extend that I cannot lift my left foot.The pain last for about 2 weeks.I visited my Gynae,he said it`s just an infection (nothing serious) and he prescribed a viganinal cream and antibiotics.My worry is does it the pain has to come back after menstruation?Please advice.

Lov
Popi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your gynaecologist thought you had an infection and gave you treatment, then I would suggest that you wait and see what happens with your next period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: popo | 2004/11/09

Hi Gynaedoc.It was in July when He gave me the treatment .i finished the cause but the following month the same pain on the same place striked again after menstruation.This month my LMP was on the 28 October 2004.Today the pain is unbearable.Maybe I have an ovarian cyst,What do you think.Please advice

Reply to popo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement